Thread: strength loss after tren
03-10-2005, 12:27 PM #1Associate Member
- Join Date
- May 2004
- I live at the gym
strength loss after tren
I am getting ready to finish off my 6th and final week of tren .I am also on prop so dont worry. I have been taking 50 mg ED and have seen no side effects from it. I have seen great strength gains from it but now that i am getting ready to come off and i will only be on test will my strength begin to drastically drop? I have no sides from it so would it hurt to continue it out for another few weeks? it is my first time with tren A so i didnt want to hit it too hard.
03-10-2005, 12:37 PM #2
You can go more than 6 weeks. Most go 8-10 weeks.
03-10-2005, 12:42 PM #3
Yes,8-10 would be better.
03-10-2005, 02:02 PM #4
03-10-2005, 02:24 PM #5
I had a strength loss when i came off of fina, noticeable but not terribly bad. i did stop sweating so much though. Fina was hard on my body. back to the EQ.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)